# SDR UALA2011080804149

- Difficulty date: August 5, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,930 hours, 10,461 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 500
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FWD EQ EXHAUST FAN STATUS MESSAGE WON'T CLEAR.  REPLACED ECS FWD EXHAUST FAN AND VIBRATION MONITOR PER MM.
